# SDR CA100609007

- Difficulty date: June 7, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Skrsky S76A
- Aircraft time: 33,692 hours
- Engine: Allsn 250C30S
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Sparks
- Location: Afcs Cb Panel
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT WAS ON POSITIONING FLIGHT IN CRUISE AT 5500 FT, FL CREW NOTED SPARKS COMING FROM VICINITY OF AFCS CB PANEL IN THE CEILING AREA OF THE COCKPIT.  THIS WAS FOLLOWED IMMEDIATLY BY FLAMES COMING FROM THE SAME AREA.  PILOT INITIATED DECENT FOR A FIELD ON ISLAND. PILOT SAW FLAMES DIE OUT AND THEN FLARE UP AGAIN. COPILOT MADE A MAYDAY CALL TO TERMINAL 127.8.  ACFT LANDED SAFELY IN A FIELD ON ISLAND.  MX ENGINERERS WERE TRANSPORTED TO THE SITE. DURING INSP, FOUND A THROUGH HOLE GROMMET PROTECTING FEEDER WIRES IN AFCS CB PANEL HAVE DETERIORATED ALLOWING WIRES NR C5802A14 AND C5800A14 TO ARC AGAINST AFCS CB PANEL BOX.  AFCS CB PANEL WAS REMOVED, THROUGH HOLE TRIMMED TO REMOVE DAMAGE AND NEW GROMMET WAS INSTALLED.  REPLACED WIRE C5802A14 FROM CB 156 IN LOWER CB PANEL TO AFCS DC ESSENTIAL BUSS AND WIRE C5800A14 FROM CB 7 IN UPPER CB PANEL TO AFCS NR 2 PRIMARY BUSS.  GROUND RUN PERFORMED, SATISFACTORY.
